# SDR SWAA076148

- Difficulty date: December 10, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 54,352 hours, 48,163 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435273
- Part serial: BN631
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT WING OUTBOARD T/E AFT FLAP UPPER SURFACE DELAMINATED.  REMOVED AND REPLACED FLAP PER MM.
